MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number INCORRECT ENTRY
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a020701.Patient problem code: f27.
 
Event or Problem Description
During the import inspection of bd-047, some crushed boxes were identified.Item c08293 - 50-9050a came missing 3 boxes (30 units), in addition to 2 units of the same item with damages.- was the peritx catheter kit/tray damaged during transportation? we are unable to say when the products were damaged, whether it occurred during transportation or if they left the factory that way.- if so, what is the total number of occurrences/quantities associated with damaged trays? damaged trays: 2 units.- missing trays: 30 units (3 boxes).- please indicate the number of crushed boxes.2 boxes.
 
Event or Problem Description
During the import inspection of bd-047, some crushed boxes were identified.Item c08293 - 50-9050a came missing 3 boxes (30 units), in addition to 2 units of the same item with damages - was the peritx catheter kit/tray damaged during transportation? we are unable to say when the products were damaged, whether it occurred during transportation or if they left the factory that way.- if so, what is the total number of occurrences/quantities associated with damaged trays? damaged trays: 2 units.- missing trays: 30 units (3 boxes).- please indicate the number of crushed boxes.2 boxes.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: four photos sample were provided to our quality team for evaluation.During visual inspection, it was observed that the boxes and trays have sustained significant damage; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001562439 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.The sterilization record for was reviewed, no issues were observed and there was no damage reported.Based on the available information we are not able to identify a root cause at this time.A notification will be sent to the distribution center to raise awareness.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Additional Manufacturer Narrative
H10: the parent record was reopened following an email request for correction.According to the email, 'the third line of this complaint is unnecessary, as the customer mentions two affected units.' based on additional information received quantity affected change from four to two.Supplemental mdr will be submitted to reflect this change.
 
Event or Problem Description
During the import inspection of bd-047, some crushed boxes were identified.Item c08293 - 50-9050a came missing 3 boxes ((b)(4) units), in addition to (b)(4) units of the same item with damages.Additional information received on 19 aug 2024: please indicate the number of crushed boxes.2 boxes.Additional information received on 21 aug 2024: was the peritx catheter kit/tray damaged during transportation? we are unable to say when the products were damaged, whether it occurred during transportation or if they left the factory that way.If so, what is the total number of occurrences/quantities associated with damaged trays? damaged trays: (b)(4) units.Missing trays: (b)(4) units (3 boxes).

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20108983
Report Number1625685-2024-00102
Device Sequence Number12904588
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831(11)240404(17)270331(10)0001562439
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberINCORRECT ENTRY
Device Lot Number0001562439
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/14/2024
01/16/2025
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date10/14/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown